# SDR SIMA20140510007

- Difficulty date: May 10, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CC6703316611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIPMENT BAY PLATE UNDER ADG RETRACTION PUMP IS CRACKED APPROX. 3/8 INCHES.  COMPLIED WITH REPAIR OF RH FWD EQUIPMENT BAY PLATE UNDER ADG PUMP IAW ETN CR-53-099.
